# SDR UIEA2021061601363

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,820 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Speed Card
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG SPEED CARD( PERF FIM 73-21 FT 871. CLEARED MSG. TEST CHANNEL 1 AND 2. MSG DISPLAYS. SYSTEM TEST OK )
